# SDR DL73K972139

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: A1181030
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT EMERG FLASHLIGHT MISSING SEAL.  INSTALLED SEAL LIGHT, CKS OK.
